# SDR SWAA2021110924746

- Difficulty date: September 29, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: L/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION >>>>>>>VERTICAL FIN FRONT SPAR L/H FITTING LUG HAVE SIGN OF PITTI CORROSION AT INNER BORE. ; / [01] REMOVED CORROSION ON VERTICAL FIN FRONT SPAR L/H FITTING LUG ; PER REF. 737 SRM 51-10-02-0G-0; BY REAMING HOLE TO FINAL SIZE ; 1.040;( ON VERTICAL); [02] VERIFIED STEP 1.; [03] PREVIOUS HOLE SIZE ENTERED IN ERROR; ACTUAL FINAL HOLE SIZE IS 1.015'; CALIPER B/C #163379-A; DUE DATE 17JUL22; [04] ALL WORK WAS ACCOMPLISHED ON TASKCARD TTG8Q006V6S5.; [05] VERIFIED STEP 3; [06] VERIFIED STEP 4
